Risk Measure Preserving Piecewise Linear Approximation of Empirical Distributions

Details

Ressource 1Download: BIB_A7ED94198BE1.P001.pdf (464.32 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_A7ED94198BE1
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Risk Measure Preserving Piecewise Linear Approximation of Empirical Distributions
Journal
European Actuarial Journal
Author(s)
Arbenz P., Guevara-Alarcón W.
ISSN-L
2190-9741
Publication state
Published
Issued date
07/2016
Peer-reviewed
Oui
Volume
6
Number
1
Pages
113-148
Language
english
Create date
10/03/2016 17:49
Last modification date
21/08/2019 6:10
Usage data